Dispersal madopar


#1

Hi I have recently been given dispersal madopar to take when needed to boost me inbetween my meds. I have suffered with diarrhoea every time i eat something. Is this normal when you first start taking them.


#2

Hi Beany, I started adding dispersible Madopar, about 2 months ago, as well, but haven't suffered any diarrhoea. I try and take all my meds. on an empty stomach........quite difficult when popping pills every 2hrs. or so!!!  Let's see what others say.

Twinks.


#3

Hi Beany,

No diarrhoea, but OH found that they were pretty useless. No positive effect at all.Hope you find them helpful despite the possible nasty side effects.Maybe it's a co incidence that you put down to the dispersibles. I would ask the helpline if this IS a possible side effect, other wise get yourself off to your GP to get sorted.


#4

Hi Beany,

i too have been given despersable Madopah and take half of a tablet 'for emergencies'.

I'm lucky - they do a good job of getting me 'working' again and I haven't had any side effects.

Hope you find something that works for you

Mathsman